# SDR 2009FA0000253

- Difficulty date: March 19, 2009
- Submitted: March 25, 2009
- Operation: General aviation
- Aircraft: N104WT
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449301
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 83744139
- Condition: Chafed
- Location: Hyd Pwr Pack
- Part time: 510 hours
- Component: Hyd Pwr Pack
- Component part number: 96110006
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE COMING IN FOR A LANDING, CUSTOMER WENT TO EXTEND LANDING GEAR AND GEAR WOULD NOT EXTEND.  USED EMERGENCY GEAR EXTENSION AND LANDED ACFT WITH NO INCIDENT.  UPON TROUBLESHOOTING FOUND RETRACTION LINE FROM HYD POWER PACK CHAFED THROUGH.  HYDRAULIC LINE WAS CHAFING ON NOSE WHEEL WELL COVER INSIDE FWD BAGGAGE COMPARTMENT.  REMOVED AND REPLACED LINE ASSY WITH LOCALLY MFG LINE ASSY AND REPOSITIONED TO PREVENT FURTHER CHAFING ON WHEEL WELL COVER.  OPS AND LEAK CHECKED SATISFACTORY.  (K)
